# SDR SWIA201541009

- Difficulty date: April 10, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 35,737 hours, 29,956 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Arced
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LT COCKPIT WINDOW BEGAN TO ARC AT THE ELECTRICAL CONNECTOR POINT ON THE UPPER PART OF THE WINDOW.  THE WINDOW THEN SHATTERED AND SMOKE WAS OBSERVED IN THE FLIGHT DECK.  R & R LT SIDE WINDOW, REFERENCE APPLICABLE STEPS IN AMM OPS CHECKS GOOD AT THIS TIME.  LEAK CHECKS GOOD AT THIS TIME.  M19:469041, PN ON: NP-139322-11, SN ON: 14323H5693, PN OFF: NP-139322-001, SN OFF: 02109H4363.
